Previous |  Up |  Next


closure system; algebraic structure; $\SS$-closed subset; $\SS$-hamiltonian and $\SS$-regular algebraic structure; $\SS$-transferable congruence
The concept of a $\SS$-closed subset was introduced in [1] for an algebraic structure $\A=(A,F,R)$ of type $\t$ and a set $\SS$ of open formulas of the first order language $L(\t)$. The set $C_\SS(\A)$ of all $\SS$-closed subsets of $\A$ forms a complete lattice whose properties were investigated in [1] and [2]. An algebraic structure $\A$ is called $\SS$- hamiltonian, if every non-empty $\SS$-closed subset of $\A$ is a class (block) of some congruence on $\A$; $\A$ is called $\SS$- regular, if $\0=\F$ for every two $\0$, $\F\in\Con\A$ whenever they have a congruence class $B\in C_\SS(\A)$ in common. This paper contains some results connected with $\SS$-regularity and $\SS$-hamiltonian property of algebraic structures.
[1] Chajda I., Emanovský P.: $\Sigma$-isomorphic algebraic structures. Math. Bohem. 120 (1995), 71-81. MR 1336947 | Zbl 0833.08001
[2] Chajda I., Emanovský P.: Modularity and distributivity of the lattice of $\Sigma$-closed subsets of an algebraic structure. Math. Bohem. 120 (1995), 209-217. MR 1357603
[3] Chajda I.: Characterization of Hamiltonian algebras. Czechoslovak Math. J. 42(117) (1992), 487-489. MR 1179311
[4] Chajda I.: Transferable principal congruences and regular algebras. Math. Slovaca 34 (1984), 97-102. MR 0735940 | Zbl 0601.08004
[5] Chajda I.: Algebras whose principal congruences form a sublattices of the congruence lattice. Czechoslovak Math. J. 38 (113) (1988), 585-588. MR 0962902
[6] Grätzer G.: Universal Algebra. (2nd edition). Springer Verlag, 1979. MR 0538623
[7] Kiss E. W.: Each Hamiltonian variety has the congruence extension property. Algebra Universalis 12 (1981), 395-398. DOI 10.1007/BF02483899 | MR 0624304 | Zbl 0422.08003
[8] Klukovits L.: Hamiltonian varieties of universal algebras. Acta Sci. Math. (Szeged) 37 (1975), 11-15. MR 0401611 | Zbl 0285.08004
[9] Malcev A.I.: Algebraic Systems. Nauka, Moskva, 1970. (In Russian.) MR 0282908
[10] Mamedov O.M.: Characterization of varieties with n-transferable principal congruences. VINITI Akad. Nauk Azerbaid. SR, Inst. Matem. i Mech. (Baku), 1989, pp. 2-12. (In Russian.)
Partner of
EuDML logo